# SDR DL72W971892

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cove Skin
- Part number: 652163224
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE COVE SKIN WAS FOUND CRACKED AT I/B AFT FLAP DRIVE ROD CUTOUT.  THE DAMAGE WAS REMOVED AND A DOUBLER INSTALLED TO REPAIR THE COVE SKIN.
